# SDR SWAA074123

- Difficulty date: August 21, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 71,287 hours, 37,646 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: REP4HE8
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, LEFT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 HINGE BEARING PER MM.
